×

zbMATH — the first resource for mathematics

Biorthogonal systems and reflexivity of Banach spaces. (English. Russian summary) Zbl 0114.30901

MSC:
46-XX Functional analysis
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] R. C. James: Bases and reflexivity of Banach Spaces. Annals of Mathematics 52 (1950), 518-527. · Zbl 0039.12202
[2] S. Mazur W. Orlicz: Sur les espaces métriques linéaires (II). Studia Mathematica 13 (1953), 137-179. · Zbl 0052.11103
[3] V. Pták: On a theorem of Mazur and Orlicz. Studia Mathematica 15 (1956), 365 - 366. · Zbl 0071.10801
[4] V. Pták: On a theorem of W. F. Eberlein. Studia Mathematica 14 (1954), 276 - 284. · Zbl 0065.09603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.